The question of does Vyvanse speed you up? is a common one among patients with Parkinson’s disease and other heart conditions. However, long-term use of this medicine can lead to negative side effects including heart palpitations, tremors, and increased heart rate. To avoid this problem, it is important to learn more about Vyvanse’s effects and possible side effects.
eHealthMe is a research platform that uses big data from the medical community and artificial intelligence algorithms to determine which drugs may cause heart palpitations. Its studies have been referenced in 600+ peer-reviewed medical journals including Nature, The Lancet, and Mayo Clinic Proceedings. Recently, the company added phase IV clinical trials of the COVID 19 vaccine to its database. The platform also examines the heart rate and blood pressure of more than 26 thousand Vyvanse users, including those who are using the drug.
One side effect of Vyvanse is heart palpitations. While it’s rare, the medication can increase the risk of heart palpitations. Some users experience chest pain after taking the second dose, while others have experienced super fast heartbeats. While these symptoms are subtle, they are still alarming enough to require a drive to the hospital and immediate medical attention. If you notice these symptoms after taking Vyvanse, take it immediately and leave work immediately.
Several side effects of Vyvanse include jitters. If you have the symptoms of tremor, you may fidget more than usual. This jittery feeling is probably due to elevated catecholamine levels in the central nervous system. This can make it difficult to sit still, walk, or stand up. This medicine is not recommended for those with Parkinson’s disease. The most important thing to remember when taking Vyvanse is to use it with caution.
If you’ve ever read a few articles about heart attacks while taking antidepressants, you know that heart rate increases when taking Vyvanse are serious side effects. However, you may not have known that this drug can also cause serious heart conditions, including stroke, heart attack, and high blood pressure. In fact, there are numerous warning signs you should look out for, from shortness of breath to a fast heartbeat. In case you experience any of these side effects, call your healthcare provider immediately and drive yourself to an emergency room.
In case your heart rate rises when you take Vyvanse, you should immediately stop taking it. If you experience any of these side effects, stop taking the medicine and contact your HCP immediately. If you suspect that your heart rate is rising due to Vyvanse, call your healthcare provider and go to the nearest emergency room. Symptoms of serotonin syndrome include agitation, flushing, rapid heartbeat, and high body temperature. Some people may even experience seizures or tremors.
Long-term abuse of Vyvanse
A drug addiction treatment program should be implemented as soon as the user detects signs of abuse. Long-term abuse of Vyvanse can lead to serious depressive symptoms and suicidal thoughts. At a medical detox program, withdrawal symptoms are treated with medication. The program also helps the client adjust to life without the drug. During the treatment, the patient is encouraged to engage in activities that promote relaxation and sleep.
As with most stimulants, long-term abuse of Vyvanse can cause certain side effects. It may cause a person to feel euphoric, have a higher heart rate, experience diarrhea and have a heightened sense of understanding. Abuse of Vyvanse can lead to emotional dependence, lack of motivation, seizures, and other serious side effects. In addition to these adverse side effects, Vyvanse can also lead to dependence on the drug and cause physical harm.